food title

Solpadeine Headache Soluble Tablets 16 Tablets

Product Description

Paracetamol, Caffeine Solpadeine® Headache Soluble Tablets are formulated to provide fast effective relief from: Headache, Migraine Also suitable for backache, toothache, period pain and rheumatic pain. Solpadeine Headache Soluble Tablets also relieve the fever, sore throat and aches and pains of colds and flu.

Ingredients

Each Effervescent Tablet contains the active ingredients Paracetamol 500 mg, Caffeine 65 mg Also includes Sorbitol (E 420) Sodium content 427 mg per Effervescent Tablet See leaflet for further advice


Pack size

16 Tablets


Storage

Store below 30°C.





Follow our social media

Facebook Twitter Youtube